# SDR DALA2024091108926

- Difficulty date: September 10, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 112,122 hours, 16,896 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 193 DIRTY SOCK SMELL ON TAXI IN WITH JUST THE RIGHT ENGINE RUNNING. CORRECTIVE ACTION: REMOVED AND REPLACED BOTH RECIRC FAN FILTERS AS PRECAUTION AS PER B767-300ER AMM 21-25. NO FURTHER DEFECTS NOTED. (5131862)
